# SDR IPXA2M73916

- Difficulty date: May 21, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: NDA6080109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD LWR CARGO DOOR T/E DENTED IN RADIUS OF DOOR SIDE SKIN 14 INCHES ABOVE LOWER AFT CORNER.  REPAIRED IAW EA 011-5200-01-A3933 REV IR, EO MD11-5230-47489-A.
